2 doctors weighed in:
My stool has been looking like small pebbles of white pellets. Am a new uc patient (dx in july) on asacol (mesalamine). Some brbpr, but not as much as before.?
2 doctors weighed in

Dr. Arthur Heller
Internal Medicine - Gastroenterology
In brief: Pellets in stool?
Could be Asacol (mesalamine) pellets after breakdown of capsule in lower bowel (colon).
Sounds like improvement re: bleeding (inflammation). Should have follow up with md, since it has been 6 months on meds; may need to adjust them.

In brief: Pellets in stool?
Could be Asacol (mesalamine) pellets after breakdown of capsule in lower bowel (colon).
Sounds like improvement re: bleeding (inflammation). Should have follow up with md, since it has been 6 months on meds; may need to adjust them.
Dr. Arthur Heller
Dr. Arthur Heller
Thank
1 comment
Dr. Arthur Heller
Talk to your doc. Increasing dose higher than what you have been taking sometimes helps. Rectal mesalamine in addition to oral works better than either i=one alone.
Dr. Soroosh Armandi
Anti-Aging Medicine
In brief: You need to see gi
Your uc is flaring up.
Asacol (mesalamine) may not be effective by itself or you may need a different regimen. See a GI doc, preferably someone with uc experience.

In brief: You need to see gi
Your uc is flaring up.
Asacol (mesalamine) may not be effective by itself or you may need a different regimen. See a GI doc, preferably someone with uc experience.
Dr. Soroosh Armandi
Dr. Soroosh Armandi
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors